Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sore throat, cold like symptoms. Could it be due to drinking mountain dew?

Hi, I have had cold-like symptoms the past 8 days including a sore throat that occurs on and off. I was trying to figure out why my sore throat would go away and come back and it seemed to be related to drinking Mountain Dew. Is there a reason Mtn Dew would make my throat hurt? i m used to drinking 2-3 cans of Mtn. Dew per day and have never had any problems. I m 21 years old, 120 pounds, no know allergies/medical problems. Thanks! Chelsea
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing to healthcare magic

i think you are having throat infection with some rhinitis

but this should be confirmed by examining you

is there any fever history also

any soft drink consumed like that over a period of time will be injurious to your health because it contains empty calories and nothing much

so avoid consuming 2-3 cans of soft drink a day and change your diet to one that contains fruits and vegetables

hope this helps

take care
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor